MathSciNet Relay Station
MathSciNet bibliographic data
MR1881293 42C40 (22E15)
Laugesen, R. S.; Weaver, N.; Weiss, G. L.; Wilson, E. N. A characterization of the higher dimensional groups associated with continuous wavelets. J. Geom. Anal. 12 (2002), no. 1, 89–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement